MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PRX MINOR PACK

Medline Industries, LP MEDLINE; PRX MINOR PACK
Catalog Number DYNJ81781
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the pack was not sealed" and "it slid right out of the pack onto the floor.".
 
Additional Manufacturer Narrative
The customer reported that one of the girls from the operating room pulled this pack from the case and the pack was not sealed; per rep: the white tyvek seal.A photo was received for the investigation, and the photo shows one unopen pack sitting outside and on top of the breather pouch; finished good production records and finished good pack build were reviewed, and there were no issues that might have had an impact on this issue.With the photo provided, medline was unable to confirm the issue and determine the root cause.The complaint was provided to the vendor for further evaluation, and the supplier quality team will also monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PRX MINOR PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kurian jokutty
three lakes drive
northfield, IL 60093--275
MDR Report Key50752793
Report Number1417592-2026-39001
Device Sequence Number18481987
Product Code FDE
UDI-Device Identifier40195327142897
UDI-Public40195327142897
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ81781
Device Lot Number24CBS578
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown